Previous |  Up |  Next


Hamiltonian system; Melnikov's methods; homoclinic orbits; periodic orbits; periodic parametric perturbation; dynamics at infinity
Periodic parametric perturbation control and dynamics at infinity for a 3D autonomous quadratic chaotic system are studied in this paper. Using the Melnikov's method, the existence of homoclinic orbits, oscillating periodic orbits and rotating periodic orbits are discussed after transferring the 3D autonomous chaotic system to a slowly varying oscillator. Moreover, the parameter bifurcation conditions of these orbits are obtained. In order to study the global structure, the dynamics at infinity of this system are analyzed through Poincaré compactification. The simulation results demonstrate feasibility of periodic parametric perturbation control technology and correctness of the theoretical results.
[1] Chen, Y., Cao, L., Sun, M.: Robust midified function projective synchronization in network with unknown parameters and mismatch parameters. Int. J. Nonlinear Sci. 10 (2010), 17-23. MR 2721064
[2] Čelikovský, S., Vaněček, A.: Bilinear systems and chaos. Kybernetika 30 (1994), 403-424. MR 1303292 | Zbl 0823.93026
[3] Dumortier, F., Llibre, J., Artes, J. C.: Qualitative Theory of Planar Differential Systems. Springer, Berlin 2006. MR 2256001 | Zbl 1110.34002
[4] Fang, Y. Y., Xu, Z. Y., Cai, C. H.: Melnikov analysis of feedback control of chaotic dynamics system. J. Wuxi University of Light Industry 20 (2001), 624-629.
[5] Guckenheimer, J., Holmes, P.: Nonlinear Oscillations, Dynamical Systems, and Bifurcations of Vector Fields. Springer, Berlin 2002. DOI 10.1007/978-1-4612-1140-2 | MR 0709768 | Zbl 0515.34001
[6] Jafari, S., Sprott, J. C.: Simple chaotic flows with a line equilibrium. Chaos, Solitons and Fractals 57 (2013), 79-84. DOI 10.1016/j.chaos.2013.08.018 | MR 3128600 | Zbl 1355.37056
[7] Kuznetsov, A. P., Kuznetsov, S. P., Stankevich, N. V.: A simple autonomous quasiperiodic self-oscillator. Commun. Nonlinear Sci. Numer. Simul. 15 (2010), 1676-1681. DOI 10.1016/j.cnsns.2009.06.027
[8] Li, J. B., Zhao, X. H., Liu, Z. R.: Theory of Generalized Hamiltonian System and its Applications. Science Press, Beijing 2007.
[9] Li, Y., Wu, X. Q., Lu, J. A., Lü, J. H.: Synchronizability of duplex networks. IEEE Trans. Circuits and Systems II 63 (2016), 206-210. DOI 10.1109/tcsii.2015.2468924
[10] Liu, K. X., Wu, L. L., Lü, J. H., Zhu, H. H.: Finite-time adaptive consensus of a class of multi-agent systems. Science China-Technological Sciences 59 (2016), 22-32. DOI 10.1007/s11431-015-5989-7
[11] Liu, Y. J.: Analysis of global dynamics in an unusual 3D chaotic system. Nonlinear Dyn. 70 (2012), 2203-2212. DOI 10.1007/s11071-012-0610-0 | MR 2992208 | Zbl 1268.34092
[12] Liu, Z. R.: Perturbation Criteria for Chaos. Shanghai Scientific and Technological Education Publishing House, Shanghai 1994.
[13] Lorenz, E. N.: Deterministic non-periodic flow. J. Atmospheric Sci. 20 (1963), 130-141. DOI 10.1175/1520-0469(1963)020<0130:dnf>;2
[14] Lü, J. H., Chen, G. R.: A new chaotic attractor coined. Int. J. Bifurcation and Chaos 12 (2002), 659-661. DOI 10.1142/s0218127402004620 | MR 1894886 | Zbl 1063.34510
[15] Mirus, K. A., Sprott, J. C.: Controlling chaos in a high dimensional systems with periodic parametric perturbations. Phys. Lett. A 254 (1999), 275-278. DOI 10.1016/s0375-9601(99)00068-7
[16] Mirus, K. A., Sprott, J. C.: Controlling chaos in low- and high-dimensional systems with periodic parametric perturbations. Phys. Rev. E 59 (1999), 5313-5324. DOI 10.1103/physreve.59.5313
[17] Shen, C. W., Yu, S. M., Chen, G. R.: Constructing hyperchaotic systems at will. Int. J. Circuit Theory Appl. 43 (2015), 2039-2056. DOI 10.1002/cta.2062
[18] Sprott, J. C.: Some simple chaotic flows. Phys. Rev. E {\mi50} (1994), 647-650. DOI 10.1103/physreve.50.r647 | MR 1381868
[19] Tan, S. L., Lü, J. H., Hill, D. J.: Towards a theoretical framework for analysis and intervention of random drift on general networks. IEEE Trans. Automat. Control 60 (2015), 576-581. DOI 10.1109/tac.2014.2329235 | MR 3310190
[20] Tigan, G.: Analysis of a dynamical system derived from the Lorenz system. Scientific Bull. Politehnica University of Timisoara 50 (2005), 61-72. MR 2278163 | Zbl 1107.37039
[21] Wang, Q. X., Yu, S. M., Li, C. Q., Lü, J. H., Fang, X. L., Bahi, J. M.: Theoretical design and FPGA-based implementation of higher-dimensional digital chaotic systems. IEEE Trans. Circuits and Systems I 63 (2016), 401-412. DOI 10.1109/tcsi.2016.2515398 | MR 3488842
[22] Wang, X., Chen, G. R.: Constructing a chaotic system with any number of equilibria. Nonlinear Dynamics 71 (2013), 429-436. DOI 10.1007/s11071-012-0669-7 | MR 3015249
[23] Wang, Z.: Existence of attractor and control of a 3D differential system. Nonlinear Dynmics 60 (2010), 369-373. DOI 10.1007/s11071-009-9601-1 | MR 2645029 | Zbl 1189.70103
[24] Wang, Z.: Passivity control of nonlinear electromechanical transducer chaotic system. Control Theory Appl. 28 (2011), 1036-1040.
[25] Wang, Z., Li, Y. X., Xi, X. J., Lü, L.: Heteoclinic orbit and backstepping control of a 3D chaotic system. Acta Phys. Sin. 60 (2011), 010513.
[26] Wang, Z., Sun, W., Wei, Z. C., Xi, X. J.: Dynamics analysis and robust modified function projective synchronization of Sprott E system with quadratic perturbation. Kybernetika 50 (2014), 616-631. DOI 10.14736/kyb-2014-4-0616 | MR 3275088 | Zbl 1310.34063
[27] Wang, Z., Wei, Z. C., Xi, X. J., Li, Y. X.: Dynamics of a 3D autonomous quadratic system with an invariant algebraic surface. Nonlinear Dynamics 77 (2014), 1503-1518. DOI 10.1007/s11071-014-1395-0 | MR 3247491 | Zbl 1331.34044
[28] Wei, Z. C., Yang, Q. G.: Controlling the diffusionless Lorenz equations with periodic parametric perturbation. Comput. Math. Appl. 58 (2009), 1979-1987. DOI 10.1016/j.camwa.2009.07.058 | MR 2557520 | Zbl 1189.34118
[29] Wei, Z. C., Zhang, W., Wang, Z., Yao, M. H.: Hidden attractors and dynamical behaviors in an extended Rikitake system. Int. J. Bifurcation and Chaos 22 (2015), 1550028. DOI 10.1142/s0218127415500285 | MR 3316322 | Zbl 1309.34009
[30] Wu, Z. M., Xie, J. Y., Fang, Y. Y., Xu, Z. Y.: Controlling chaos with periodic parametric perturbations in Lorenz system. Chaos Solitons and Fractals 32 (2007), 104-112. DOI 10.1016/j.chaos.2005.10.060 | MR 2271105 | Zbl 1138.37314
[31] Wiggins, S., Holmes, P.: Homiclinic orbits in slowly varying oscillators. SIAM J. Math. Anal. 18 (1987), 612-629. DOI 10.1137/0518047 | MR 0883556
[32] Wiggins, S., Holmes, P.: Periodic orbits in slowly varying oscillators. SIAM J. Math. Anal. 18 (1987), 592-611. DOI 10.1137/0518046 | MR 0883555 | Zbl 0619.34041
[33] Yang, Q. G., Chen, G. R.: A chaotic system with one saddle and two stable node-foci. Int. J. Bifur. Chaos 18 (2008), 1393-1414. DOI 10.1142/s0218127408021063 | MR 2427132 | Zbl 1147.34306
Partner of
EuDML logo